# SDR FDEA201211144021

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,834 hours, 22,015 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Arced
- Location: Exterior Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER ODOR AT INITIAL POWER UP ON TAXI  OUT.  THEN ON TAKE OFF ROLL. ODOR GOES AWAY IN  ABOUT 10 SECONDS.  TURNED ON ALL EXTERIOR LIGHTS.  DETECTED A BURNING ODOR.  TURNED OFF LIGHTS WOULD DIMINISH THE ODOR.  PULLED DOWN LIGHT OVERRIDE PANEL, AND NOTICE LIGHT SWITCH ARCING.   R & R LIGHT OVERIDE CONTROL PANEL ASSY IAW AMM 20-60-00,  GROUND OPS CHECKED ALL LIGHTS ON CONTROL PANEL.  ALL CHECKED GOOD, NO FUTHER ODOR NOTICED, ACFT OK FOR CONTINUED SERVICE AT THIS TIME.
